MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX25022UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Occlusion (1984); Thrombus (2101)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure two resolute onyx stents were implanted - one into the 1st diagonal and one into the lad.During a staged procedure four resolute onyx stents were implanted into the rca.Approx 5 months post staged procedure the patient suffered nstemi of the rca and total occlusion of the rca.The patient received a left heart cath and was treated with medication.The investigator and safety assessed the event as not related to the index device or anti-platelet medication.The patient recovered.
 
Additional Manufacturer Narrative
The investigator assessed the event as possibly related to the index device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the site (investigator) assessed the event as not related to the index device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: cec adjudicated the event date as (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec adjudicated the event as late stent thrombosis, arc definite in the rca and that it is related to the study stent.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8844910
Report Number9612164-2019-03132
Device Sequence Number11274706
Product Code NIQ
UDI-Device Identifier00643169556829
UDI-Public00643169556829
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2020
Device Model NumberRONYX25022UX
Device Catalogue NumberRONYX25022UX
Device Lot Number0009320711
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer09/17/2019
10/02/2019
10/09/2019
03/11/2020
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date10/01/2019
10/09/2019
02/20/2020
04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient Weight100